MathSciNet Relay Station
MathSciNet bibliographic data
MR2355016 (2008h:42038) 42B30 (42B10)
Dendrinos, Spyridon Fourier restriction of $H\sp 1$ functions on polynomial surfaces. J. Fourier Anal. Appl. 13 (2007), no. 5, 623–641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement